Bayesian analysis of non-linear differential equation models with application to a gut microbial ecosystem
Article first published online: 16 JUN 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 4, pages 543–556, July 2011
How to Cite
Lawson, D. J., Holtrop, G. and Flint, H. (2011), Bayesian analysis of non-linear differential equation models with application to a gut microbial ecosystem. Biom. J., 53: 543–556. doi: 10.1002/bimj.201000250
- Issue published online: 30 JUN 2011
- Article first published online: 16 JUN 2011
- Manuscript Accepted: 2 MAY 2011
- Manuscript Revised: 7 APR 2011
- Manuscript Received: 9 DEC 2010
- Scottish Government Rural and Environment Research and Analysis Directorate (RERAD)
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.